# SDR DIN2003F00000

- Difficulty date: February 10, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- Engine: Garrtt TFE731*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 30B10719A
- Part serial: 1959
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT SHEARED ON GENERATOR WITH RELATIVITY LOW TIME SINCE OVERHAUL.  SHAFT SHEARED .5000 INCH FROM DRIVE SPLINE, SLIGHT CORROSION CAN BE SEEN AT FAILURE POINT.  PERHAPS A MORE THOROUGH NDI DURING THE LAST OVERHAUL COULD HAVE FOUND THIS DEFECT.  THE GENERATOR WAS SENT OUT FOR REPAIRS, THE SHAFT WAS REPLACED, NO OTHER DEFECTS WERE NOTED AND IT IS BACK IN SERVICE.  NORMAL SCHEDULED MAINTENANCE ON THESE GENERATORS IS, 1050 HOURS TSO A BEARING CHANGE IS REQUIRED, AND AT 2000 HOURS TSO, OVERHAUL IS REQUIRED.  (W)
